# SDR CA090903002

- Difficulty date: August 31, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: 85410618
- Condition: Separated
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE FLIGHT REFUEL/DEFUEL ACCESS DOOR CAME OFF. ISAR Q123-2008-09 AND REPAIR DWG RD8-54-2335 AND IN-SERVICE MODSUM IS8Q5200012 WERE RAISED TO ADDRESS THIS ISSUE.
